# SDR SIMA20121015022

- Difficulty date: October 15, 2012
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 19,494 hours, 16,402 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 SHEAR TIE CORRODED.  REPAIRED SHEAR TIE IAW AEA EO EM-53MR-1129.
